MAUDE Adverse Event Report: INSTITUT STRAUMANN AG TE IMPL., Ø 4.1MM RN, SLACTIVE, 14MM; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG TE IMPL., Ø 4.1MM RN, SLACTIVE, 14MM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 033.764S
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Fistula (1862); Inflammation (1932); Swelling/ Edema (4577)
Date of Event 10/28/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2010 in ada 20.Details of surgery: ridge augmentation.On (b)(6) 2024, loss of osseointegration was verified.The device was forwarded to the manufacturer.At the event the patient experienced: swelling, fistula and inflammation.No further patient complications were reported.

Brand Name
TE IMPL., Ø 4.1MM RN, SLACTIVE, 14MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
SZ  04002
MDR Report Key20821593
Report Number0001222315-2024-003227
Device Sequence Number8716519
Product Code DZE
UDI-Device Identifier07630031716576
UDI-Public07630031716576
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 12/02/2024
Report Date (Section F) 11/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2014
Device Catalogue Number033.764S
Device Lot NumberV9982
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/07/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/02/2024
Device Age182 MO
Event Location Other
Date Report to Manufacturer11/07/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR
Patient SexMale